# SDR IXXA20150826078

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,416 hours, 36,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3017681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT L1 DOOR IS INOPERABLE.  RELAMPED EMER LIGHT JUST OUTSIDE L1 DOOR AREA.  OPERATIONAL CHECKED SATISFACTORY IAW AMM 33-51-06.  ACFT RELEASED TO SERVICE.
